Show simple item record

dc.contributor.authorHaddadou, Hamid ( )
dc.date.accessioned2021-07-20T21:25:26Z
dc.date.available2021-07-20T21:25:26Z
dc.date.issued2006-10-31
dc.identifier.citationHaddadou, H. (2006). A property of the H-convergence for elasticity in perforated domains. Electronic Journal of Differential Equations, 2006(137), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14010
dc.description.abstractIn this article, we obtain the H0e-convergence as a limit case of the He-convergence. More precisely, if Ωε is a perforated domain with (admissible) holes Tε and Xε denote its characteristic function and if (Aε, Tε) H0ε⇀ A0, we show how the behavior as (ε, δ) → (0, 0) of the double sequence of tensors Aεδ = (Xε + δ(1 - xε))Aε is connected to A0. These results extend those given by Cioranescu, Damlamian, Donato and Mascarenhas in [3] for the H-convergence of the scalar second elliptic operators to the linearized elasticity systems.
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectHomogenizationen_US
dc.subjectH-convergenceen_US
dc.subjectLinearized elasticity systemen_US
dc.subjectPerforated domainsen_US
dc.titleA property of the H-convergence for elasticity in perforated domainsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record